Образец цитирования:
А. М. Ильин, А. С. Калашников, О. А. Олейник, “Линейные уравнения второго порядка параболического типа”, УМН, 17:3(105) (1962), 3–146; Russian Math. Surveys, 17:3 (1962), 1–143
Эта публикация цитируется в следующих 245 статьяx:
Giulia Meglioli, “On the uniqueness for the heat equation with density on infinite graphs”, Journal of Differential Equations, 425 (2025), 728
E. A. Baderko, K. D. Fedorov, “First Initial-Boundary Value Problem for Parabolic Systems in a Semibounded Domain with Curvilinear Lateral Boundary”, Comput. Math. and Math. Phys., 65:1 (2025), 63
С. В. Захаров, “Построение асимптотики решения уравнения теплопроводности по известной асимптотике начальной функции в трехмерном пространстве”, Матем. сб., 215:1 (2024), 112–130; S. V. Zakharov, “Constructing the asymptotics of a solution of the heat equation from the known asymptotics of the initial function in three-dimensional space”, Sb. Math., 215:1 (2024), 101–118
В. Н. Самохин, Г. А. Чечкин, “Неклассические задачи математической теории гидродинамического пограничного слоя”, Вестн. Моск. ун-та. Сер. 1. Матем., мех., 2024, № 1, 11–20; V. N. Samokhin, G. A. Chechkin, “Nonclassical problems of the mathematical theory of hydrodynamic boundary layer”, Moscow University Mathematics Bulletin, 79:1 (2024), 11–21
Bohdan Kopytko, Mykhailo Osypchuk, Roman Shevchuk, “Diffusion in Media with Membranes and Some Nonlocal Parabolic Problems”, Ukr Math J, 2024
Andrey B. Muravnik, Grigorii L. Rossovskii, “Cauchy Problem with Summable Initial-Value Functions for Parabolic Equations with Translated Potentials”, Mathematics, 12:6 (2024), 895
B. I. Islomov, D. A. Nasirova, “A problem with gellerstedt conditions on different characteristics for a mixed loaded equation of the second kind”, Eurasian Math. J., 15:1 (2024), 34–48
Taras Mel'nyk, Christian Rohde, “Asymptotic expansion for convection-dominated transport in a thin graph-like junction”, Anal. Appl., 22:05 (2024), 833
Oleg Imanuvilov, Masahiro Yamamoto, “Global Lipschitz stability for an inverse coefficient problem for a mean field game system”, Math Methods in App Sciences, 2024
М. М. Кармоков, Ф. М. Нахушева, С. Х. Геккиева, “Краевые задачи для разрывно-нагруженных параболических уравнений”, Вестн. СамУ. Естественнонаучн. сер., 30:4 (2024), 7–17
I. P. Medynsky, “Fundamental Solutions for Degenerate Parabolic Equations: Existence, Properties, and some Applications”, J Math Sci, 277:1 (2023), 1
Bohdan Kopytko, Mykhailo Osypchuk, Roman Shevchuk, “Diffusion in media with membranes and some nonlocal parabolic problems”, Ukr. Mat. Zhurn., 75:11 (2023), 1450
O. V. Diachenko, V. M. Los, “Regular Conditions for the Solutions to Some Parabolic Systems”, Ukr Math J, 74:8 (2023), 1263
Giulia Meglioli, Alberto Roncoroni, “Uniqueness in Weighted Lebesgue Spaces for an Elliptic Equation with Drift on Manifolds”, J Geom Anal, 33:10 (2023)
Natsumi Yoshida, “Asymptotic behavior of solutions toward the constant state to the Cauchy problem for the non-viscous diffusive dispersive conservation law”, Journal of Applied Analysis, 29:2 (2023), 251
К. Д. Федоров, “О первой начально-краевой задаче теплопроводности в области с криволинейными боковыми границами”, Материалы Воронежской весенней математической школы
«Современные методы теории краевых задач. Понтрягинские чтения–XXXI».
Воронеж, 3–9 мая 2020 г., Итоги науки и техн. Соврем. мат. и ее прил. Темат. обз., 204, ВИНИТИ РАН, М., 2022, 146–159
Е. А. Бадерко, С. И. Сахаров, “Единственность решений начально-краевых задач для параболических систем с Дини-непрерывными коэффициентами в плоских областях”, Докл. РАН. Матем., информ., проц. упр., 503 (2022), 26–29; E. A. Baderko, S. I. Saharov, “Uniqueness of solutions of initial-boundary value problems for parabolic systems with Dini-continuous coefficients in domains on the plane”, Dokl. Math., 105:2 (2022), 71–74
A. G. Eliseev, T. A. Ratnikova, D. A. Shaposhnikova, “Development of the Lomov Regularization Method for a Singularly Perturbed Cauchy Problem and a Boundary Value Problem on the Half-Line for Parabolic Equations with a “Simple” Rational Turning Point”, Diff Equat, 58:3 (2022), 314
Hovik A. Matevossian, Giorgio Nordo, “Homogenization of the Semi-linear Parabolic Problem in a Perforated Cylinder”, Lobachevskii J Math, 43:7 (2022), 1934
Б. И. Исломов, Ф. М. Жураев, “Локальные краевые задачи для нагруженного уравнения
параболо-гиперболического типа, вырождающегося внутри области”, Уфимск. матем. журн., 14:1 (2022), 41–56; B. I. Islomov, F. M. Juraev, “Local boundary value problems for a loaded equation of
parabolic-hyperbolic type degenerating inside the domain”, Ufa Math. J., 14:1 (2022), 37–51